Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Itchy scrotum, corners of eye become red and raw, tops of ears break down and weep fluid

Hi there, i keep getting a strange skin reaction on my scrotum , the tops of my ears and in the corner of my eyes, this flares up every so often, my scrotum becomes so itchy i could scratch it for hours, the tops of my ears start to break down slightly and weep and the corners of my eyes just become red and raw. I have been having this problem for the past year and a half, its not all the time, it seems to flare up every so often and is normally gone within 1-2 weeks. I have tried every anti-fungal/itch cream and anti histamines but nothing seems to work! i have not changed and cleaning /washing products for years and cannot pin point anything in my diet!
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response

Welcome in H.C.M.

I have gne through your query regarding itching over scrotum, itching and red corners of eye and skin at the top of ear also has the same problem.

Your clinical history and co-relation with symptoms shows that most probably it is your skin disease and appears to be allergic. It will be better to consult your dermatologist for treatment.

Till you are waiting for dermatologist you may take now-

1- Tab containing antiallergic and anti inflammatory properties like Fexofenadine.

2- Ointments having antibiotic + antifungal + steroids.

Probably above answers your query and will help you. Wishing for speedy recovery.

Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor